# SDR PCCA0701536

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 25,844 hours, 4,060 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive System
- Part number: 1267629
- Part serial: 11909
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STATUS MESSAGE LE MULTI DRIVE AND EICAS FLAPS PRIMARY.  GOT MSG AFTER EXTENDING FLAPS T/O.  RETURNED TO GATE.  REMOVED AND REPLACED 3-R L/E DRIVE
